# SDR DXTA2025052203557

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800235
- Aircraft time: 14,404 hours, 9,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT REAR CABIN, EXTERIOR FORWARD WING AND WING INSPECTION EMERGENCY LIGHTS WOULD NOT ILLUMINATE AFTER 30 MINUTE CHARGE APPLIED AND POWER REMOVED.  PERFORMED OPERATIONAL CHECK OF INTERIOR AND EXTERIOR EMERGENCY LIGHTS IAW CE-680 AMM 33-50-10. SOPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
